View Full Version : Side effects are starting to really kick in...


zach69gumby
07-29-13, 01:49 PM
So, I was on Wellbutrin SR 150 mg for about a month, before I upgraded to 300 mg just about 4 days ago. I noticed I lost about 10 pounds on SR. Now I've noticed a few things:

1. Decreased appetite. This isn't necessarily a huge complaint for me, for I had a few extra pounds that I didn't want on me, plus the fact that I had a huge appetite before taking it. It was actually a pretty big cause of my anxiety. But I just hope it doesn't get in the way of my daily exercise. I tried going to the gym today to get some good self-train going, but I was worn out pretty quickly due to not eating.

2. Irritability. This is probably my biggest concern at the moment. I've been kind of lashing out at other people lately, and I find myself always slightly agitated at something. It's like if one thing doesn't go my way, I'll just lose control. I also tend to bottle it in a little bit. Is this normal?

3. Insomnia. There are a couple of other factors that come into play. For one thing, I have a really bad caffeine problem, and I know I need to quit, but it's an issue for sure. It took me 30 hours to fall asleep the night before, and then when I would finally lay down my mind would start to drift off into oblivion.

How long are these side effects supposed to last? Should I lower my dose? Help and advice would be greatly appreciated. :)